MAUDE Adverse Event Report: AESCULAP AG SHANK LONG F/RECIP.SAW BL.GC615R/GC633R; HIGHSPEED POWER SYSTEMS

AESCULAP AG SHANK LONG F/RECIP.SAW BL.GC615R/GC633R; HIGHSPEED POWER SYSTEMS
Model Number GP569R
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Additional information / investigation results will be provided in a supplemental report.
 
Event or Problem Description
It was reported that there was an issue with gp569r -shank long f/recip.Saw bl.Gc615r/gc633r.According to the complaint description, the break occurred during the use.All the part were removed.There is no consequence for the patient.They once again encountered a problem with a saw blade holder when it was sterilised in a bag.There was no described patient harm.Additional information was not provided nor available / was not available.The malfunction is filed under aag reference (b)(4).
 
Event or Problem Description
Additional information: an additional medical intervention was necessary.Therefore this event was reevaluated and reportable as adverse event.
 
Additional Manufacturer Narrative
Investigation results: as of the date of this report the complaint product was not provided for investigation.Therefore, a thorough investigation is not possible.Batch history review: due to the fact that no lot number was provided, a review of the device history records for the complained device is not possible.Conclusion and measures / preventive measures: based upon the investigation results a clear root cause conclusion cannot be drawn.There is no indication for a material-, manufacturing- or design-related failure.In the event that the complaint product will be provided for investigation in the future, an update of this report will be provided unsolicited.Based upon the investigations results a capa is not necessary.

Brand Name
SHANK LONG F/RECIP.SAW BL.GC615R/GC633R
Common Device Name
HIGHSPEED POWER SYSTEMS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key11399290
Report Number9610612-2021-00129
Device Sequence Number16990220
Product Code HBE
UDI-Device Identifier04046964776083
UDI-Public4046964776083
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGP569R
Device Catalogue NumberGP569R
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2021
Supplement Date Received by Manufacturer03/31/2021
Initial Report FDA Received Date03/02/2021
Supplement Report FDA Received Date04/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;